# SDR UPS96221496

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65192029
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AROUND THE THRUST WASHER ON NR 1 CARRIAGE.  CORROSION FOUND BEYOND ECONOMICAL REPAIR, RECEIVED REPLACEMENT CARRIAGE, WILL ADVISE OF REPAIRS.
